Health food nutrition sharing about healthy food, Benefits of Fruits, Beverages, Cooking Recipes, Disease

Viagra Causes Hearing Loss?

Viagra Causes Hearing Loss? - The Using of Viagra and other importance drug turned out the effect risk to hearing health. New report in England said that this virility drug have relation to hundred cases of hearing loss in men.

Viagra Causes Hearing Loss
As a result, medical experts began to warn that the impotence drug has the potential to interfere with the organ of hearing. Researchers from London's Charing Cross Hospital, Stoke Mandeville Buckinghamshire Hospital and Royal Marsden Hospital in London reported cases of hearing loss associated with the consumption of Viagra. They suggested that these findings were followed by the official watchdog on several continents.

As reported in The laryngoscope journal, a numbers of users of viagra in many continent like Europe, America, East Asia, and australia report that they have gone the hearing after use the viagra pills.

Until now, experts do not know for certain what causes Viagra can affect hearing in person. Presumably it had something to do with the chemical chain reaction that triggers a knock on the inner ear.

Research reported that average men who had side effects of Viagra are those aged 57 years, although there were two other men was only 37.

One speaker in the research report it was confirmed that a report on the reaction caused by these drugs does not necessarily prove that it was caused by drug use.
Recorded 47 men who allegedly suffered sensorineural hearing loss (sudden sensorineural hearing loss/SSHL) related to Viagra and similar drugs ie Cialis and Levitra. SSHL is a kind of hearing loss on the inside of the structure of one or both ears which can lead to permanent hearing loss. Kompas.com

Viagra Causes Hearing Loss? Rating: 4.5 Diposkan Oleh: Aneuk Mit